Authors: Stević, Stevo 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: POLYNOMIAL DIFFERENTIATION COMPOSITION OPERATORS FROM WEIGHTED BERGMAN SPACES TO WEIGHTED-TYPE SPACES ON THE UNIT BALL
Journal: Journal of Nonlinear and Variational Analysis
Volume: 7
Issue: 3
First page: 397
Last page: 407
Issue Date: 2023
Rank: ~M21a
ISSN: 2560-6921
DOI: 10.23952/jnva.7.2023.3.05
Abstract: 
We introduce a polynomial differentiation composition operator on spaces of holomorphic functions on the open unit ball in the n-dimensional complex vector space, and characterize the boundedness and compactness of the operator from the classical weighted Bergman space to the weighted-type space and the little weighted-type space of holomorphic functions on the unit ball.
Keywords: Compact operator | Holomorphic functions | Polynomial differentiation composition operator | Product-type operator | Weighted Bergman space | Weighted-type space
Publisher: Biemdas Academic Publishers

Show full item record

Page view(s)

16
checked on Feb 22, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.